Skip to main content

Dr Xue-Mei Li


  Xue-Mei LiXue-Mei Li

Xue-Mei Li

Associate Professor (Reader)

Office: C2.10

Phone: +44 (0) 24 76528319

Email: Xue-Mei dot Li at warwick dot ac dot uk

Personal Home Page 


Teaching Responsibilities 2016/17:
Term 1 MA482 Stochastic Analysis (Lecture Notes) (Exercises) (Solutions)

Handwritten Notes: Notes1
Term 2: MA3B8 Complex Analysis

Teaching Responsibilities 2015/16:
Term 2: MA3B8 Complex Analysis (Lecture Notes)(Problem Sheets)(Solutios1-3)(Solution 4)(solution 5)(solution 6) (solution 7)(solution 8) (solution 9)

Research Interests:
Stochastic differential equations and dynamical systems, stochastic analysis on geometric spaces and in infinite dimensions, diffusion processes, investigation of measures, stochastic averagin and homogenization on geometric spaces, investigation of concrete stochastic models.

Research Publications by Topics. Click Here arxiv identifier:

 Most relevant recent publications:

  • Strict Local Martingales: examples. (2016) arxiv:1609.00935 article
  • First Order Feynman-Kac Formula. With J. Thompson. (2016) arxiv:1608.03856 Article
  • On the Semi-Classical Brownian Bridge Measure. (2016) arxiv:1607.06498 Article
  • Reflected Brownian Motion: selection, approximation, and Linearization. With M. Arnaudon. (2016) arxiv:1602.00897 Article
  • On Hypoelliptic bridge Aticle Also arXiv:1510.06730. Electronic Communications in Probability. Vol 24, no 20, 1-12 (2016)
  • Stochastic Homogenisation on Homogeneous Spaces (with an appendix by D. Rumynin) (2016) Article arXiv:1505.06772
  • Limits of Random Differential Equations on Manifolds (2015). Article, arXiv:1501.04793. Probability Theory Related Fields. Published online 1st October 2015, DOI 10.1007/s00440-015-0669-x
  • Random Perturbation to the geodesic equation. Article The Annals of Probability, 44(1), 544-566, (2016). arxiv:1402.5861
  • Strong completeness for a class of stochastic differential equations with irregular coefficients, X. Chen and X.-M. Li Article , arXiv:1402.5079 Electronic Journal of Probability, 19 (2014), no. 91 pp1-34.
  • Effective Diffusions with Intertwined Structures (2012) Article Arxiv:1204.3250
  • A Concrete Estimate For The Weak Poincare Inequality On Loop Space. X. Chen, X.-M. Li and B. Wu. Probab. Theory Relat. Fields (2011) 151:559-590 .(PDF Document)
  • An approximation scheme for SDEs with non-smooth coefficients. Xin Chen and Xue-Mei Li (2010).(PDF Document)
  • Lack of strong completeness for stochastic flows, Xue-Mei Li and Michael Scheutzow (2011), Ann. of Prob.2011, Vol. 39, No. 4, 1407–1421 Axiv article (PDF Document)
  • SDE Approach to analysis on path spaces, Xue-Mei Li (2010).
  • Intertwined Diffusions by Examples, Xue-Mei Li (2010). In ''Stochastic Analysis 2010'' Springer. ed. D. Crisan. Article (PDF Document)
  • A Poincare Inequality on Loop spaces, X. Chen, X.-M. Li and B. Wu. J. Funct. Anal., vol. 259 (2010). Article
  • The Geometry of Filtering, K. D. Elworthy, Yves Le Jan, and Xue-Mei Li. In Frontiers in Mathematics Series, Birkhauser (2010). Book-Information.
  • A Spectral Gap for the Brownian Bridge measure on hyperbolic spaces. X. Chen, X.-M. Li and B. Wu. rogress in analysis and its applications, 398-404, World Sci. Publ., Hackensack, NJ, 2010. Article
  • An L2 theory for differential forms on path spaces I, K. D. Elworthy and Xue-Mei Li . J. Funct. Anal. 254(2008) pp.196--245, Article
  • An averaging principle for Integrable stochastic Hamiltonian systems, Xue-Mei Li. Nonlinearity 21 (2008) pp.803--822. Article

Research Grants:

EPSRC research grant on Stochastic Analysis in Infinite Dimensional Spaces, 2008-2011.

LMS scheme three grant (East Midland Stochastic Analysis Seminars), 2002-2016.